# SDR SWAA2021011535963

- Difficulty date: December 12, 2020
- Submitted: January 15, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STAB RIB NR 5 CRACK AT STIFFENER NR 3.  INSTALLED REPAIR ON LT HORIZONTAL STABILIZER MACHINED IN SPAR RIB NR 5 STIFFENER NR 3, PER REF B737-700 SRM 55-10-09-2R-4 REPAIR 4 FIG 202.
